On a Weak L1 Property of Maximal Operators on Non-CompactSemisimple Lie Groups

Takeshi Kawazoe, Liu Jianming

Research output: Contribution to journalArticle

1 Citation (Scopus)


We shall give a simple proof of the weak type L1 inequality for the K-bi-invariant Hardy-Littlewood maximal functions on non-compact real rank one semisimple Lie groups. For higher rank groups we do under an assumption which holds for the most parts. And on SU(n, n + k) we introduce a maximal operator defined by the characteristic function supported on a cube, and show that the operator also satisfies the weak L1 property.

Original languageEnglish
Pages (from-to)165-180
Number of pages16
JournalTokyo Journal of Mathematics
Issue number1
Publication statusPublished - 2002 Jan 1

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On a Weak L<sub>1</sub> Property of Maximal Operators on Non-CompactSemisimple Lie Groups'. Together they form a unique fingerprint.

  • Cite this